Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Low grade lymphoma, diabetes, blood sugar high, taking insulin, no relief. Is this due to lymphoma?

My husband as been diagonased with low grade lymphona (aug 2011) and also has diabeties(July 2010). Recently his blood sugar is very high(402 las tnight 292 this morning). He has been taking insulin since july 17 but we can not seem to get the sugar under 200 My queston is this if the lymphona is suddenly active can that cause the blood sugar to become so unstable
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Aug 2012
Hi Nikolady,

The answer is both: yes and no. Yes, because he's in acute stress and any stress tends to increase blood sugar levels and it increases resistance to insulin further. This requires futher titration of insulin doses. So just take help of your Diabetes Nurse educator or Diabetologist for adjusting his insulin doses as running with very high sugars will delay progress of any other illness in good direction. No, because lymphoma as such does not increase or decrease blood sugars directly. But the stress must be understood and action to be taken faster. All the best.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor